Alert archive / Ohio / Small Craft Advisories in 2011

Small Craft Advisory 58, NWS Cleveland, OH

November 26, 2011

NWS Cleveland, OH issued this small craft advisory at Nov 26, 2011, 9:12 AM EST. It took effect at Nov 26, 2011, 4:00 PM EST. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Nov 26, 2011, 9:12 AM EST (14:12 UTC)
In effect from
Nov 26, 2011, 4:00 PM EST
Expired
Nov 27, 2011, 3:19 PM EST
In force
23 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

526 
WHUS71 KCLE 261412
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
912 AM EST SAT NOV 26 2011

LEZ147>149-262215-
/O.CAN.KCLE.SC.Y.0057.000000T0000Z-111127T2100Z/
/O.NEW.KCLE.SC.Y.0058.111126T2100Z-111127T2100Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
912 AM EST SAT NOV 26 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 PM EST SUNDAY. 

* WINDS AND WAVES: SOUTH WINDS SHOULD INCREASE TO 15 TO 25 KNOTS
  BY THIS EVENING AND CONTINUE INTO SUNDAY MORNING BEFORE STARTING
  TO DIMINISH. WITH A SOUTH DIRECTION WAVES IN THE NEARSHORE ARE
  EXPECTED TO ONLY RUN 1 TO 3 FEET UNTIL BUILDING TO 2 TO 4 FEET
  SUNDAY MORNING AS THE WINDS TURN SOUTHWEST. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE OR WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ142>146-262215-
/O.NEW.KCLE.SC.Y.0058.111126T2100Z-111127T2100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
912 AM EST SAT NOV 26 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 PM EST SUNDAY. 

* WINDS AND WAVES: SOUTH WINDS SHOULD INCREASE TO 15 TO 25 KNOTS
  BY THIS EVENING AND CONTINUE INTO SUNDAY MORNING BEFORE STARTING
  TO DIMINISH. WITH A SOUTH DIRECTION WAVES IN THE NEARSHORE ARE
  EXPECTED TO ONLY RUN 1 TO 3 FEET UNTIL BUILDING TO 2 TO 4 FEET
  SUNDAY MORNING AS THE WINDS TURN SOUTHWEST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE OR WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
5 follow-up statements
698 
WHUS71 KCLE 262015
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
315 PM EST SAT NOV 26 2011

LEZ142>149-270415-
/O.CON.KCLE.SC.Y.0058.111126T2100Z-111127T2100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
315 PM EST SAT NOV 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY. 

* WINDS AND WAVES: SOUTH WINDS SHOULD INCREASE TO 15 TO 25 KNOTS
  TONIGHT AND CONTINUE INTO SUNDAY MORNING BEFORE STARTING TO
  DIMINISH SUNDAY AFTERNOON. WITH A SOUTH DIRECTION WAVES IN THE
  NEARSHORE ARE EXPECTED TO ONLY RUN 1 TO 3 FEET UNTIL BUILDING TO
  2 TO 4 FEET SUNDAY MORNING AS THE WINDS TURN SOUTHWEST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE OR WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
364 
WHUS71 KCLE 270259
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
959 PM EST SAT NOV 26 2011

LEZ142>149-271100-
/O.CON.KCLE.SC.Y.0058.000000T0000Z-111127T2100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
959 PM EST SAT NOV 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM SUNDAY FOR THE
SOUTH SHORE OF LAKE ERIE FROM MAUMEE BAY TO RIPLEY NEW YORK.

* WINDS AND WAVES: SOUTH WINDS WILL AVERAGE 15 TO 25 KNOTS
  OVERNIGHT INTO SUNDAY. NEARSHORE WAVES WILL AVERAGE 2 TO 5 FEET.
  WINDS AND WAVES WILL DIMINISH ON SUNDAY FROM WEST TO EAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

&&

$$
179 
WHUS71 KCLE 270845
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
345 AM EST SUN NOV 27 2011

LEZ142>149-271645-
/O.CON.KCLE.SC.Y.0058.000000T0000Z-111127T2100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
345 AM EST SUN NOV 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

* WINDS AND WAVES: SOUTH WINDS WILL AVERAGE 15 TO 25 KNOTS TODAY.
  NEARSHORE WAVES WILL AVERAGE 2 TO 5 FEET. WINDS AND WAVES WILL
  DIMINISH LATE THIS AFTERNOON AND EVENING FROM WEST TO EAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

&&

$$
825 
WHUS71 KCLE 271413
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
913 AM EST SUN NOV 27 2011

LEZ142>149-272100-
/O.CON.KCLE.SC.Y.0058.000000T0000Z-111127T2100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
913 AM EST SUN NOV 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

* WINDS AND WAVES: SOUTH WINDS OF 15 TO 25 KNOTS WILL DIMINISH AND
  TURN SOUTHWEST THIS AFTERNOON. WAVES IN THE NEARSHORE WATERS
  SHOULD REMAIN IN A 1 TO 3 FOOT RANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

&&

$$
511 
WHUS71 KCLE 272019
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
319 PM EST SUN NOV 27 2011

LEZ142>149-272130-
/O.CAN.KCLE.SC.Y.0058.000000T0000Z-111127T2100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
319 PM EST SUN NOV 27 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS ARE DIMINISHING BELOW SMALL CRAFT CRITERIA.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Nov 26, 6:33 AM EST, 2 hours 39 minutes earlier.

Area forecast discussion, Nov 26, 6:33 AM EST, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
633 AM EST SAT NOV 26 2011

.SYNOPSIS...
HIGH PRESSURE OVER THE CENTRAL APPALACHIANS WILL SLIDE OFF THE
ATLANTIC COAST LATE TODAY. THIS WILL ALLOW AN AREA OF LOW
PRESSURE TO MOVE ACROSS THE NORTHERN LAKES TONIGHT AND INTO QUEBEC
BY SUNDAY EVENING. A COLD FRONT FROM THE LOW WILL MOVE ACROSS THE
LOCAL AREA SUNDAY AFTERNOON AND EVENING.  HIGH PRESSURE WILL
BRIEFLY BUILD BACK INTO THE AREA ON MONDAY AS ANOTHER STORM SYSTEM
TAKES SHAPE OVER TENNESSEE. THIS STORM SYSTEM WILL AFFECT THE
REGION BY TUESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SATELLITE ALREADY SHOWING QUITE A BIT OF HIGH CLOUDINESS OVER THE
AREA. EXPECT THE CLOUDS TO GRADUALLY THICKEN AND LOWER FROM WEST
TO EAST TODAY. HAVE REMOVED ALL MENTION OF PRECIP FOR TODAY EXCEPT
FOR THE FAR WESTERN END OF THE AREA WHICH WILL GET A 20 POP
BEGINNING AROUND SUNSET. TEMPS SHOULD BE A FEW DEGREES WARMER THAN
FRIDAY WITH LOWER 60S LIKELY AT MOST AREAS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
MODELS HAVE CONTINUED TO SLOW DOWN THE PROGRESSION OF THE MAIN
FEATURES. NOW APPEARS THAT THE COLD FRONT WON'T ARRIVE TILL
SOMETIME SUNDAY AFTERNOON. EXPECT RAIN CHANCES TO INCREASE FROM
WEST TO EAST THIS EVENING. ABOUT THE WEST 2/3 OF THE AREA WILL GET
CATEGORICAL WORDING FOR TONIGHT. SHOWERS WILL CONTINUE ON SUNDAY
IN ADVANCE OF THE FRONT WITH HIGH POPS ALL AREAS. THERE WILL BE A
PRETTY GOOD SHOT OF COLD AIR ADVECTION ON THE BACKSIDE OF THE
FRONT AND EXPECT INSTABILITY SHOWERS TO CONTINUE INTO MONDAY.

NEXT CONCERN IS THE STORM SYSTEM SET TO AFFECT THE REGION DURING
THE MIDDLE PART OF THE WEEK. THE GFS IS NOW COMING AROUND TO THE
SOLUTION THE ECMWF HAS BEEN SHOWING FOR SEVERAL RUNS. THE GFS
REMAINS FASTER BUT NOW TRACKS A SURFACE LOW NORTH INTO THE OHIO
VALLEY FROM TN. HAVE HAD TO DRASTICALLY CHANGE THE FORECAST
WITH MUCH WARMER TEMPS NOW EXPECTED. HAVE ALSO INCREASED RAIN
CHANCES AS THE SYSTEM LOOKS VERY WET WITH DEWPOINTS POSSIBLY
GETTING BACK INTO THE 50S. IF THAT IS THE CASE MAY NEED TO ADD A
MENTION OF THUNDER INTO THE FORECAST AT SOME POINT.

HAVE USED A BLEND OF GUIDANCE TEMPS DURING THE PERIOD.

&&

.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
GFS AND 00Z ECMWF BEGINNING TO SHOW SOME SIMILARITIES COMPARED TO
YESTERDAY. GFS LEANING MORE TOWARD ECMWF DEVELOPING LOW PRESSURE
OVER THE SOUTHEAST AND MOVING NORTHWARD NEAR OR JUST EAST OF THE
AREA. GIVEN THE GFS TREND TOWARD THE ECMWF LEANED MORE TOWARD THE
00Z ECMWF IN THE LONG TERM. BEGINNING WED LINGERING SOME POPS ACROSS
THE FAR EAST FOR DEPARTING PRECIP DURING THE MORNING HOURS. THINKING
BY THE AFTERNOON MUCH OF THE AREA WILL BE DRY WITH HIGH PRESSURE
RIDGING INTO THE REGION. HIGH PRESSURE CONTINUES INTO THU KEEPING
CONDITIONS MAINLY QUIET...THEN BOTH MODELS SHOWING A QUICK MOVING
UPPER TROUGH THAT SWINGS ACROSS THE GREAT LAKES ON FRIDAY BRINGING
THE CHC FOR SOME RAIN AND/OR SNOW SHOWERS. THIS SYSTEM QUICKLY MOVES
THROUGH THE AREA WITH MORE HIGH PRESSURE BUILDING IN FRIDAY NIGHT.
MADE SOME SLIGHT ADJUSTMENTS TO TEMPS THROUGH THE PERIOD. KEPT TEMPS
NEAR OR JUST SLIGHTLY BELOW NORMAL.

&&

.AVIATION /12Z SATURDAY THROUGH WEDNESDAY/...
HIGH PRESSURE ALONG THE EAST COAST WILL ALLOW FOR SOUTHERLY WINDS
AND VFR CONDITIONS TODAY WITH JUST HIGH CLOUDS MOVING OVER SITES.
WINDS MAY BE GUSTY UPWARD OF 20KT OR SO LATER THIS MORNING AND
AFTERNOON ESPECIALLY ACROSS WESTERN SITES. A COLD FRONT WILL
APPROACH THE REGION FROM THE WEST TONIGHT SPREADING RAIN INTO TOL
AND FDY BETWEEN 04-07Z. RAIN AHEAD OF THE FRONT WILL GRADUALLY
MOVE EAST TONIGHT. INTRODUCE MVFR CONDITIONS AT TOL AND FDY LATER
TONIGHT BUT HELD OFF AT EASTERN AREAS AS THINKING SOMEWHERE AROUND
OR AFTER 12Z SUN.

OUTLOOK...NON VFR POSSIBLE SUNDAY THROUGH MONDAY MORNING...THEN
AGAIN POSSIBLY TUESDAY.

&&

.MARINE...
SOUTHERLY WINDS WILL CONTINUE ACROSS THE LAKE TODAY THROUGH TONIGHT
AHEAD OF AN APPROACHING COLD FRONT. THIS FRONT IS EXPECTED TO MOVE
ACROSS THE LAKE ON SUNDAY...THEN WINDS SHIFTING TO THE NORTHWEST AND
THEN NORTH SUNDAY NIGHT. NORTH TO NORTHEAST WINDS ARE EXPECTED INTO
EARLY NEXT WEEK AS LOW PRESSURE INTENSIFIES TO THE SOUTH AND MOVES
NORTHWARD ALONG THE APPALACHIANS. NORTHEAST WINDS WILL INCREASE ON
TUE AND CONTINUE INTO WED. GIVEN THE NORTHEAST FETCH SMALL CRAFT
CONDITIONS WILL BE POSSIBLE. HIGH PRESSURE BUILDING OVER THE LAKE
MIDWEEK WILL ALLOW FOR WINDS AND WAVES TO DIMINISH.

FOR TODAY WILL ALLOW SMALL CRAFT ADVISORY TO CONTINUE FOR THE
EASTERN HALF OF THE LAKE. GIVEN THE SOUTH WINDS WAVES ALONG THE
IMMEDIATE NEARSHORE WILL MOST LIKELY BE WELL BELOW SMALL CRAFT
ADVISORY OF 4 FEET...BUT CONCERN WILL FURTHER OUT IN THE NEARSHORE
ZONES TOWARD THE OPEN WATERS WHERE WAVES MAY CONTINUE TO RANGE
BETWEEN 3 AND 5 FEET.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 PM EST SUNDAY FOR LEZ147>149.

&&

SYNOPSIS...KUBINA
NEAR TERM...KUBINA
SHORT TERM...KUBINA
LONG TERM...ABE
AVIATION...ABE
MARINE...ABE
Hazardous weather outlook, Nov 26, 5:21 AM EST, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
521 AM EST SAT NOV 26 2011

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-271030-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
521 AM EST SAT NOV 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-271030-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
521 AM EST SAT NOV 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in Ohio, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.